DOI 10.4103/jfmpc.jfmpc_2073_21
Amoxicillin-clavulanate induced DRESS syndrome masquerading as red man syndrome.
Аннотация
Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a severe drug-induced hypersensitivity reaction carrying a mortality rate of up to 10%. We present a rare case of DRESS syndrome induced by amoxicillin-clavulanate, initially masquerading as red man syndrome. A 32-year-old male was admitted with flu-like symptoms and a maculopapular rash on the trunk and face that was exacerbated with vancomycin infusion, concerning for red man syndrome. He was receiving systemic antibiotics (vancomycin, ceftriaxone, and metronidazole) for infective endocarditis and previously took amoxicillin-clavulanate for a dental abscess. Despite the discontinuation of vancomycin, the exanthem continued to worsen, extending to involve >50% of his body surface area. Eosinophilia, hepatosplenomegaly, and acute kidney and liver injuries prompted consideration of DRESS syndrome. All antibiotics were discontinued, and systemic glucocorticoids were initiated. Punch biopsy revealed interface dermatitis with eosinophilic infiltrates; a high RegiSCAR score confirmed the diagnosis of DRESS. Amoxicillin-clavulanate was flagged as a severe allergy and deemed the culprit owing to the timing of exposure and personal/family history of hypersensitivity.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.